Search


 
Issue Title
 
Vol 13, No 1: JPRM INVERSE PROBLEMS FOR DISCONTINOUS COEFFICIENTS STURM-LIOUVILLE OPERATORS DEPENDING ON THE SPECTRAL PARAMETER BOUNDARY CONDITIONS Abstract  PDF
Sevim Durak, Rauf Kh. Amirov
 
Vol 7, No 2: JPRM Reconstruction of a right-hand side of parabolic equation by radial basis functions method Abstract  PDF
Wei Liu, Baiyu Wang
 
Vol 13, No 1: JPRM A meshless method for reconstructing a source term in diffusion equation Abstract  PDF
Baiyu Wang, Wei Liu
 
1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"